# SDR DL72W954541

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 652163832
- Condition: Cracked
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RBL 70.65 WING RIB HAS A CRACK EMANATING FROM THE LOWER OF TWO FASTENER HOLES USED FOR A FUEL CROSSOVER LINE ATTACH CLIP, AND TERMINATING IN THE LOWER FUEL CROSSOVER CUT-OUT LOCATED AT APPROXIMATELY BS 835.  THE CRACK MEASURES 0.5 INCH IN LENGTH.  THE WEB IS MADE FROM MACHINED 7178-T651 PLATE WITH A WEB THICKNESS OF 0.21 INCH.  THE PADDED REGION ADJACENT TO FUEL CROSSOVER CUT-OUT (CRACKED AREA) IS 0.58 INCH THICK.  REPAIRED PER DL ERA 302716-14.
